On the Asymptotic Behaviour of General Partition Functions, II

Jean Louis Nicolas, András Sárközy

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let A = {a1, a2, ...} be a set of positive integers and let p A(n) and q A(n) denote the number of partitions of n into a's, resp. distinct a's. In an earlier paper the authors studied large values of log(max(2,p A(n)))/log(max(2,q A(n))). In this paper the small values of the same quotient are studied.

Original languageEnglish
Pages (from-to)279-298
Number of pages20
JournalRamanujan Journal
Volume7
Issue number1-3
DOIs
Publication statusPublished - Mar 1 2003

Keywords

  • Asymptotic estimate
  • Generating functions
  • Partitions

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the Asymptotic Behaviour of General Partition Functions, II'. Together they form a unique fingerprint.

  • Cite this